MathSciNet Relay Station
MathSciNet bibliographic data
MR2606939 46L07 (46B20 46B28 46L52 47B10 47L25)
Junge, Marius; Parcet, Javier Maurey's factorization theory for operator spaces. Math. Ann. 347 (2010), no. 2, 299–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement